Alert archive / Nevada / Red Flag Warnings in 2020
Red Flag Warning 7, NWS Elko, NV
NWS Elko, NV issued this red flag warning at Jun 14, 2020, 1:18 PM PDT for 6 counties in Nevada. It took effect at Jun 15, 2020, 11:00 AM PDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 14, 2020, 1:18 PM PDT (20:18 UTC)
- In effect from
- Jun 15, 2020, 11:00 AM PDT
- Expired
- Jun 15, 2020, 7:54 PM PDT
- In force
- 9 hr
- Issued by
- NWS Elko, NV
Counties Elko County, NV, Eureka County, NV, Humboldt County, NV, Lander County, NV, Nye County, NV, White Pine County, NV
The radar
The Elko radar (KLRX), 91 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 8.3 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1513 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
006 WWUS85 KLKN 142018 RFWLKN URGENT - FIRE WEATHER MESSAGE National Weather Service Elko NV 118 PM PDT Sun Jun 14 2020 NVZ426-427-438-469-142130- /O.CAN.KLKN.FW.A.0003.200615T1800Z-200616T0300Z/ Northern Nye County-Mojave-Central Nevada-Toiyabe- W Elko County, N Eureka and Lander Counties N of I80- Central Elko County- 118 PM PDT Sun Jun 14 2020 ...FIRE WEATHER WATCH IS CANCELLED FOR FIRE WEATHER ZONES 426, 427, 438, AND 469... The National Weather Service in Elko has cancelled the Fire Weather Watch. Minimum relative humidities are expected to remain above critical values while updated fire fuel assessments by specialists for FWZs 426 and 427 are deemed green. $$ NVZ424-470-150430- /O.UPG.KLKN.FW.A.0003.200615T1800Z-200616T0300Z/ /O.NEW.KLKN.FW.W.0007.200615T1800Z-200616T0300Z/ Central Nevada-Toiyabe-Eastern Elko County- 118 PM PDT Sun Jun 14 2020 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM PDT MONDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 424 AND 470... The National Weather Service in Elko has issued a Red Flag Warning, which is in effect from 11 AM to 8 PM PDT Monday. The Fire Weather Watch has been upgraded to this warning. * AFFECTED AREA... Fire weather zones 424 and 470. * WIND...southwest winds 15 to 20 mph gusting 25 to 35 mph and veering west during the afternoon and evening. * RELATIVE HUMIDITIES...Range from to 15 percent. * IMPACTS...The combination of gusty winds and low humidity may create critical fire weather conditions in which any fires that develop will likely spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ NVZ425-150430- /O.UPG.KLKN.FW.A.0003.200615T1800Z-200616T0300Z/ /O.NEW.KLKN.FW.W.0007.200615T1800Z-200617T0300Z/ White Pine and Northeast Nye Counties- 118 PM PDT Sun Jun 14 2020 ...RED FLAG WARNING IN EFFECT FROM 11 AM MONDAY TO 8 PM PDT TUESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 425... The National Weather Service in Elko has issued a Red Flag Warning, which is in effect from 11 AM Monday to 8 PM PDT Tuesday. The Fire Weather Watch has been upgraded to this warning. * AFFECTED AREA... Fire weather zone 425. * WIND...South winds 15 to 25 mph gusting up to 35 mph and veering west by Tuesday afternoon and evening. * RELATIVE HUMIDITIES...Range from 10 to 15 percent. * IMPACTS...The combination of gusty winds and low humidity may create critical fire weather conditions in which any fires that develop will likely spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
7 follow-up statements
111 WWUS85 KLKN 142032 CCA RFWLKN URGENT - FIRE WEATHER MESSAGE...CORRECTED National Weather Service Elko NV 132 PM PDT Sun Jun 14 2020 NVZ426-427-438-469-142130- /O.CAN.KLKN.FW.A.0003.200615T1800Z-200616T0300Z/ Northern Nye County-Mojave-Central Nevada-Toiyabe- W Elko County, N Eureka and Lander Counties N of I80- Central Elko County- 132 PM PDT Sun Jun 14 2020 ...FIRE WEATHER WATCH IS CANCELLED FOR FIRE WEATHER ZONES 426, 427, 438, AND 469... The National Weather Service in Elko has cancelled the Fire Weather Watch. Minimum relative humidities are expected to remain above critical values while updated fire fuel assessments by specialists for FWZs 426 and 427 are deemed green. $$ NVZ424-470-150430- /O.UPG.KLKN.FW.A.0003.200615T1800Z-200616T0300Z/ /O.COR.KLKN.FW.W.0007.200615T1800Z-200616T0300Z/ Central Nevada-Toiyabe-Eastern Elko County- 132 PM PDT Sun Jun 14 2020 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM PDT MONDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 424 AND 470... The National Weather Service in Elko has issued a Red Flag Warning, which is in effect from 11 AM to 8 PM PDT Monday. The Fire Weather Watch has been upgraded to this warning. * AFFECTED AREA... Fire weather zones 424 and 470. * WIND...southwest winds 15 to 20 mph gusting 25 to 35 mph and veering west during the afternoon and evening. * RELATIVE HUMIDITIES...Range as low as 10 to 15 percent. * IMPACTS...The combination of gusty winds and low humidity may create critical fire weather conditions in which any fires that develop will likely spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ NVZ425-150430- /O.UPG.KLKN.FW.A.0003.200615T1800Z-200616T0300Z/ /O.NEW.KLKN.FW.W.0007.200615T1800Z-200617T0300Z/ White Pine and Northeast Nye Counties- 132 PM PDT Sun Jun 14 2020 ...RED FLAG WARNING IN EFFECT FROM 11 AM MONDAY TO 8 PM PDT TUESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 425... The National Weather Service in Elko has issued a Red Flag Warning, which is in effect from 11 AM Monday to 8 PM PDT Tuesday. The Fire Weather Watch has been upgraded to this warning. * AFFECTED AREA... Fire weather zone 425. * WIND...South winds 15 to 25 mph gusting up to 35 mph and veering west by Tuesday afternoon and evening. * RELATIVE HUMIDITIES...Range from 10 to 15 percent. * IMPACTS...The combination of gusty winds and low humidity may create critical fire weather conditions in which any fires that develop will likely spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
734 WWUS85 KLKN 151046 RFWLKN URGENT - FIRE WEATHER MESSAGE National Weather Service Elko NV 346 AM PDT Mon Jun 15 2020 NVZ424-470-160300- /O.CON.KLKN.FW.W.0007.200615T1800Z-200616T0300Z/ Central Nevada-Toiyabe-Eastern Elko County- 346 AM PDT Mon Jun 15 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 424 AND 470... * Affected Area...Fire Weather Zone 424 Central Nevada-Toiyabe and Fire Weather Zone 470 Eastern Elko County. * WIND...southwest winds 15 to 20 mph gusting 25 to 35 mph and veering west during the afternoon and evening. * RELATIVE HUMIDITIES...Range as low as 10 to 15 percent. * IMPACTS...The combination of gusty winds and low humidity may create critical fire weather conditions in which any fires that develop will likely spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ NVZ425-160500- /O.CON.KLKN.FW.W.0007.200615T1800Z-200617T0300Z/ White Pine and Northeast Nye Counties- 346 AM PDT Mon Jun 15 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM PDT TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 425... * Affected Area...Fire Weather Zone 425 White Pine and Northeast Nye Counties. * WIND...South winds 15 to 25 mph gusting up to 35 mph today, then subsiding later this evening and overnight. Winds will increase by late Tuesday morning and become westerly Tuesday afternoon and early evening, again with gusts to 35 mph. * RELATIVE HUMIDITIES...Range from 10 to 15 percent this afternoon. After good overnight recoveries tonight, RHs will again lower to around 10 percent on Tuesday. * IMPACTS...The combination of gusty winds and low humidity may create critical fire weather conditions in which any fires that develop will likely spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
543 WWUS85 KLKN 151720 RFWLKN URGENT - FIRE WEATHER MESSAGE National Weather Service Elko NV 1020 AM PDT Mon Jun 15 2020 NVZ426-427-160300- /O.EXA.KLKN.FW.W.0007.200615T1800Z-200616T0300Z/ Northern Nye County-Mojave-Central Nevada-Toiyabe- 1020 AM PDT Mon Jun 15 2020 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 426 AND 427... The National Weather Service in Elko has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect until 8 PM PDT this evening. * Affected Area...Fire Weather Zone 426 Northern Nye County- Mojave and Fire Weather Zone 427 Central Nevada-Toiyabe. * Winds...Southwest 15 to 25 mph with gusts up to 45 mph. * Relative Humidity...As low as 10 percent. * WIND...southwest winds 15 to 20 mph gusting 25 to 35 mph and veering west during the afternoon and evening. * RELATIVE HUMIDITIES...Range as low as 8 to 14 percent. * IMPACTS...The combination of gusty winds and low humidity may create critical fire weather conditions in which any fires that develop will likely spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ NVZ424-470-160300- /O.CON.KLKN.FW.W.0007.200615T1800Z-200616T0300Z/ Central Nevada-Toiyabe-Eastern Elko County- 1020 AM PDT Mon Jun 15 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 424 AND 470... * Affected Area...Fire Weather Zone 424 Central Nevada-Toiyabe and Fire Weather Zone 470 Eastern Elko County. * WIND...southwest winds 15 to 20 mph gusting 25 to 35 mph and veering west during the afternoon and evening. * RELATIVE HUMIDITIES...Range as low as 8 to 14 percent. * IMPACTS...The combination of gusty winds and low humidity may create critical fire weather conditions in which any fires that develop will likely spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ NVZ425-161130- /O.CON.KLKN.FW.W.0007.200615T1800Z-200617T0300Z/ White Pine and Northeast Nye Counties- 1020 AM PDT Mon Jun 15 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 425... * Affected Area...Fire Weather Zone 425 White Pine and Northeast Nye Counties. * WIND...South winds 15 to 25 mph gusting up to 35 mph today, then subsiding later this evening and overnight. Winds will increase by late Tuesday morning and become westerly Tuesday afternoon and early evening, again with gusts to 35 mph. * RELATIVE HUMIDITIES...Range from 10 to 15 percent this afternoon. After good overnight recoveries tonight, RHs will again lower to around 10 percent on Tuesday. * IMPACTS...The combination of gusty winds and low humidity may create critical fire weather conditions in which any fires that develop will likely spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
752 WWUS85 KLKN 151744 CCA RFWLKN URGENT - FIRE WEATHER MESSAGE...CORRECTED National Weather Service Elko NV 1044 AM PDT Mon Jun 15 2020 NVZ426-427-160300- /O.COR.KLKN.FW.W.0007.200615T1800Z-200616T0300Z/ Northern Nye County-Mojave-Central Nevada-Toiyabe- 1044 AM PDT Mon Jun 15 2020 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 426 AND 427... The National Weather Service in Elko has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect until 8 PM PDT this evening. * Affected Area...Fire Weather Zone 426 Northern Nye County- Mojave and Fire Weather Zone 427 Central Nevada-Toiyabe. * Winds...Southwest 15 to 25 mph with gusts up to 45 mph. * Relative Humidity...As low as 10 percent. * Impacts...The combination of gusty winds and low humidity may create critical fire weather conditions in which any fires that develop will likely spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ NVZ424-470-160300- /O.COR.KLKN.FW.W.0007.200615T1800Z-200616T0300Z/ Central Nevada-Toiyabe-Eastern Elko County- 1044 AM PDT Mon Jun 15 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 424 AND 470... * Affected Area...Fire Weather Zone 424 Central Nevada-Toiyabe and Fire Weather Zone 470 Eastern Elko County. * Wind...southwest winds 15 to 20 mph gusting 25 to 35 mph and veering west during the afternoon and evening. * Relative Humidity...Range as low as 8 to 14 percent. * Impacts...The combination of gusty winds and low humidity may create critical fire weather conditions in which any fires that develop will likely spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ NVZ425-161130- /O.COR.KLKN.FW.W.0007.200615T1800Z-200617T0300Z/ White Pine and Northeast Nye Counties- 1044 AM PDT Mon Jun 15 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 425... * Affected Area...Fire Weather Zone 425 White Pine and Northeast Nye Counties. * Wind...South winds 15 to 25 mph gusting up to 35 mph today, then subsiding later this evening and overnight. Winds will increase by late Tuesday morning and become westerly Tuesday afternoon and early evening, again with gusts to 35 mph. * Relative Humidity...Range from 10 to 15 percent this afternoon. After good overnight recoveries tonight, RHs will again lower to around 10 percent on Tuesday. * Impacts...The combination of gusty winds and low humidity may create critical fire weather conditions in which any fires that develop will likely spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
034 WWUS85 KLKN 152100 RFWLKN URGENT - FIRE WEATHER MESSAGE National Weather Service Elko NV 200 PM PDT Mon Jun 15 2020 NVZ426-427-161500- /O.EXT.KLKN.FW.W.0007.000000T0000Z-200617T0300Z/ Northern Nye County-Mojave-Central Nevada-Toiyabe- 200 PM PDT Mon Jun 15 2020 ...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM PDT TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 426 AND 427... * Affected Area...Fire Weather Zone 426 Northern Nye County- Mojave and Fire Weather Zone 427 Central Nevada-Toiyabe. * Winds...West 20 to 30 mph with gusts up to 50 mph. * Relative Humidity...As low as 10 percent. * Impacts...The combination of gusty winds and low humidity may create critical fire weather conditions in which any fires that develop will likely spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ NVZ424-470-160300- /O.CON.KLKN.FW.W.0007.000000T0000Z-200616T0300Z/ Southeastern Humboldt County and northern Lander County- Eastern Elko County- 200 PM PDT Mon Jun 15 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 424 AND 470... * Affected Area...Fire Weather Zone 424 Southeastern Humboldt County and northern Lander County and Fire Weather Zone 470 Eastern Elko County. * Wind...southwest winds 15 to 20 mph gusting 25 to 35 mph and veering west during the afternoon and evening. * Relative Humidity...As low as 13 percent. * Impacts...The combination of gusty winds and low humidity may create critical fire weather conditions in which any fires that develop will likely spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ NVZ425-161500- /O.CON.KLKN.FW.W.0007.000000T0000Z-200617T0300Z/ White Pine and Northeast Nye Counties- 200 PM PDT Mon Jun 15 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 425... * Affected Area...Fire Weather Zone 425 White Pine and Northeast Nye Counties. * Wind...South winds 15 to 25 mph gusting up to 35 mph today, then subsiding later this evening and overnight. Winds will increase by late Tuesday morning and become westerly Tuesday afternoon and early evening, again with gusts 35 to 45 mph. * Relative Humidity...As low as 9 percent. * Impacts...The combination of gusty winds and low humidity may create critical fire weather conditions in which any fires that develop will likely spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
534 WWUS85 KLKN 152148 CCA RFWLKN URGENT - FIRE WEATHER MESSAGE...CORRECTED National Weather Service Elko NV 248 PM PDT Mon Jun 15 2020 NVZ426-427-161500- /O.EXT.KLKN.FW.W.0007.000000T0000Z-200617T0300Z/ Northern Nye County-Mojave-Central Nevada-Toiyabe- 248 PM PDT Mon Jun 15 2020 ...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM PDT TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 426 AND 427... * Affected Area...Fire Weather Zone 426 Northern Nye County- Mojave and Fire Weather Zone 427 Central Nevada-Toiyabe. * Winds...West 20 to 30 mph with gusts up to 50 mph. * Relative Humidity...As low as 10 percent. * Impacts...The combination of gusty winds and low humidity may create critical fire weather conditions in which any fires that develop will likely spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ NVZ424-470-160300- /O.CON.KLKN.FW.W.0007.000000T0000Z-200616T0300Z/ Southeastern Humboldt County and northern Lander County- Eastern Elko County- 248 PM PDT Mon Jun 15 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 424 AND 470... * Affected Area...Fire Weather Zone 424 Southeastern Humboldt County and northern Lander County and Fire Weather Zone 470 Eastern Elko County. * Wind...southwest winds 15 to 20 mph gusting 25 to 35 mph and veering west during the afternoon and evening. * Relative Humidity...As low as 13 percent. * Impacts...The combination of gusty winds and low humidity may create critical fire weather conditions in which any fires that develop will likely spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ NVZ425-161500- /O.COR.KLKN.FW.W.0007.000000T0000Z-200617T0300Z/ White Pine and Northeast Nye Counties- 248 PM PDT Mon Jun 15 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 425... * Affected Area...Fire Weather Zone 425 White Pine and Northeast Nye Counties. * Wind...South winds 15 to 25 mph gusting up to 35 mph today, then subsiding later this evening and overnight. Winds will increase by late Tuesday morning and become westerly Tuesday afternoon and early evening, with speeds of 20 to 30 mph and gusts to 50 mph. * Relative Humidity...As low as 9 percent. * Impacts...The combination of gusty winds and low humidity may create critical fire weather conditions in which any fires that develop will likely spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
209 WWUS85 KLKN 160254 RFWLKN URGENT - FIRE WEATHER MESSAGE National Weather Service Elko NV 754 PM PDT Mon Jun 15 2020 NVZ425>427-162100- /O.CAN.KLKN.FW.W.0007.000000T0000Z-200617T0300Z/ /O.NEW.KLKN.FW.W.0008.200616T0300Z-200617T0300Z/ White Pine and Northeast Nye Counties-Northern Nye County-Mojave- Central Nevada-Toiyabe- 754 PM PDT Mon Jun 15 2020 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM PDT TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 425... 426 AND 427... The National Weather Service in Elko has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect until 8 PM PDT Tuesday. * Affected Area...Fire Weather Zone 425 White Pine and Northeast Nye Counties...Fire Weather Zone 426 Northern Nye County- Mojave and Fire Weather Zone 427 Central Nevada-Toiyabe. * Winds...West 20 to 30 mph with gusts up to 50 mph. * Relative Humidity...As low as 10 percent. * Impacts...The combination of gusty winds and low humidity may create critical fire weather conditions in which any fires that develop will likely spread rapidly. * Impacts...The combination of gusty winds and low humidity will create critical fire weather conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ NVZ424-470-160400- /O.CAN.KLKN.FW.W.0007.000000T0000Z-200616T0300Z/ Southeastern Humboldt County and northern Lander County- Eastern Elko County- 754 PM PDT Mon Jun 15 2020 ...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 424 AND 470... The National Weather Service in Elko has cancelled the Red Flag Warning. Winds have been on the decrease as RH is on the rise and therefore the Red Flag Warning has been allowed to expire. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this red flag warning went out at Jun 14, 7:52 AM PDT, 5 hours 26 minutes earlier.
Area forecast discussion, Jun 14, 7:52 AM PDT, 5 hours 26 minutes before
Area Forecast Discussion National Weather Service Elko NV 752 AM PDT Sun Jun 14 2020 .SYNOPSIS...Dry today with lighter winds and cooler temperatures. Warmer on Monday with winds becoming gusty by the afternoon hours. A cold front will move through northern NV later on Monday, bringing a few light rain showers along with cooler temperatures. Chilly conditions Tuesday night into Wednesday morning across Humboldt and Elko Counties. && .UPDATE...Frost advisory has been allowed to expire at 8AM this morning as temperatures continue to climb under mostly sunny skies. All grids and text products have been updated. && .PREV DISCUSSION... /ISSUED AT 350 AM / SHORT TERM...Today through Monday. Frost advisories remain in effect until 8AM this morning across much of northern and central NV as temperatures around and shortly after sunrise will be in the low to mid 30s in many valley locations. Near-zonal flow aloft today results in dry conditions along with slightly below normal highs, with most valley locations only warming up into the low 70s. On Monday as low pressure drops into the Pacific NW, the flow over NV becomes southwesterly allowing temperatures to warm. Winds will also increase and become gusty by Monday afternoon. Late Monday as a cold front passes over northern NV another round of cooler air will drop in over NV along with some light shower activity mainly to areas north of the I80 corridor into Monday night. LONG TERM...Tuesday trough next Sunday. An upper trough will exit the region with a drier northwest upper flow spreading over Nevada. European and GFS model guidance mostly concur that this broad trough remaining over the western US through the remainder of next week. A weak wave will drop into the general pattern and produce a brief period of unsettled conditions over the region Thursday but quickly exit to the east. Model guidance does depart slightly as to the depth of this persistent upper long wave trough pattern. But by next weekend an upper ridge will gradually build into the Nevada and reinforce an upper block over the western US. Current ensemble guidance does verify that a general warming trend with a dry, stable pattern staying in place through the weekend. Temperatures will be returning a more normal range with many locations seeing highs in the upper 80s next weekend. Low temperatures are expected to remain on the cool side across northern Elko county Wednesday morning, but all locations should see lows gradually increasing into the 40s to 50s through next weekend. AVIATION...Expect VFR conditions will prevail over the TAF sites. Winds are generally decreasing now and this trend will continue overnight. But gusty conditions should continue at KTPH into the early morning hours Sunday. FIRE WEATHER...Cooler and dry today with lighter winds. Warmer on Monday as southwesterly flow increases ahead of an approaching cold front that will pass over northern NV later on Monday. Gusty winds are expected across the region on Monday. While RHs will be fairly high across most of northern NV with the passing cold front, much of central NV is expected to see RHs in the low to mid teens on Monday. Again on Tuesday, gusty winds across the region, with lower RHs across most of central NV while RHs over northern zones remains above critical levels. For both Monday and Tuesday, the zones with the best chances of meeting critical wind and RH thresholds will be zones 426 and 425. More borderline conditions will be over zones 427 and the southern half of zone 470. Zones further north will be gusty, however RHs should be well into the 20 to 30 percent range or higher. && .LKN WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Monday morning through Monday evening for Central Elko County-Central Nevada-Toiyabe-Central Nevada- Toiyabe-Eastern Elko County-Northern Nye County-Mojave-W Elko County, N Eureka and Lander Counties N of I80-White Pine and Northeast Nye Counties. && 86/99
Nearby
Red Flag Warnings in Nevada, 2020Every red flag warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.